# SDR HALA2019042350458

- Difficulty date: April 13, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 39,049 hours, 6,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EXIT LIGHT COVER BROKEN. REPLACED EXIT MARKING SIGN AT DOOR 3L.
